Reactions 1680, p317 - 2 Dec 2017 Tremor: case report In a single-center, small-scale retrospective cohort study, a patient [age and sex not stated] was described, who developed tremor following treatment with tacrolimus for ulcerative colitis [route, dosage, time to reaction onset and outcome not stated]. Author comment: "Adverse reactions were observed in 24.1% (7/29) of patients of the tacrolimus group, including hepatic dysfunction in two patients, renal dysfunction in two patients, hypomagnesemia in two patients and tremor in one patient." Matsumoto S, et al. Tacrolimus versus anti-tumor necrosis factor agents for steroid-refractory active ulcerative colitis based on the severity of endoscopic findings: A single-center, open-label cohort study. Clinical and Experimental Gastroenterology 10: 249-258, 26 Sep 2017. Available from: URL: http:// doi.org/10.2147/CEG.S143224 - Japan 803284138 0114-9954/17/1680-0001/$14.95 Adis © 2017 Springer International Publishing AG. All rights reserved Reactions 2 Dec 2017 No. 1680
Reactions Weekly – Springer Journals
Published: Dec 2, 2017
It’s your single place to instantly
discover and read the research
that matters to you.
Enjoy affordable access to
over 18 million articles from more than
15,000 peer-reviewed journals.
All for just $49/month
Query the DeepDyve database, plus search all of PubMed and Google Scholar seamlessly
Save any article or search result from DeepDyve, PubMed, and Google Scholar... all in one place.
All the latest content is available, no embargo periods.
“Whoa! It’s like Spotify but for academic articles.”@Phil_Robichaud